# SDR DALA1033159855

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND DAMAGE TO MAIN CABIN FLOOR PANEL 47.  REPAIRED PER SRM 53-01 FIGURE 4, SRM 53-03-FIGURE 1, SRM 51-10-3 & SRM 53-05 FIGURE 1.
